# SDR SWAA2022070116341

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE FRAME AT STA 312 ABOVE L1 DOOR CUTOUT. / [01] REMOVED FASTENERS AT REPAIR AREA ON FRAME STA 312; S-5L AS PER REF B737-700 SRM 53-10-07-2R-1 AND SRM 51-40-02-0G-0;[07] FABRICATED ANGLE PART FOR REPAIR AT FUSELAGE FRAME 312 ABOVE L1 DOOR CUTOUT S-5L AS PER REF B737-700 SRM 53-10-07-2R-1 MATERIAL USED 7075-O 0.063';[08] VERIFIED STEP 7.;[09] PERFORMED FPI INSP ON FABRICATED PART IAW B737 SOPM PENETRANT METHODS OF INSPECTION 20-20-02 NO CRACKS NOTED;[10] ACCOMPPLISHED HEAT TREATMENT TO THE FABRICATED ANGLE AS PER REF B737-700 SRM 53-10-07-2R-1. TABLE 201 AND BAC 5602;[11] VERIFIED STEP 10.;[12] LOCATED AND DRILL FABRICATED ANGLE AS PER REF B737-700 SRM 51-40-05-0G-0 AND SRM 53-10-07-2R-1.;[13] VERIFIED STEP 12. OK TO TREAT AND PRIME FABRICATED PARTS AND AREA.;[14] TREATED AND PRIMED FABRICATED ANGLE AS PER REF B737-100 SOPM 20-43-03 AND SOPM 20-41-02;[15] CORRECTION STEP 14.TREATED AND PRIMED FABRICATED ANGLE AND REPAIR AREA AS PER REF B737-100 SOPM 20-43-03 AND SOPM 20-41-02;[16] VERIFIED STEP 15. OK TO INSTALL FABRICATED PARTS.;[17] INSTALLED FABRICATED PART AT FUSELAGE FRAME STA 312 ABOVE L1 DOOR CUTOUT AS PER REF SRM 51-40-02-0G-0 AND SRM 53-10-07-2R-1.
